# SDR SWIA202161255

- Difficulty date: July 16, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N789SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10291
- Aircraft time: 31,339 hours, 19,189 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FRAME, FS295.00, CORRODED STGR 24L -STGR25R. (MARKED)     (C-CHECK RO 9/27/2021)    - REMOVED CORROSION ON FRAME FS295.00 BETWEEN STGR 23LH AND STGR 25RH. CRJ-700 SRM 51-21-06-001-001-A01  ORIGINAL MATERIAL THICKNESS IS .050PER CRJ 700 SRM 53-21-06-001-002-A01 , LOWEST READING AFTER BLENDOUT WAS .037 FOUND TO BE OUT OF LIMITS PER CRJ 700 SRM 53-21-06-101-002-A01.  CUT OUT CORRODED SECTION AND  INSTALLED REPAIR PARTS AT FS295 BETWEEN STR25L AND 25R IAW CRJ700 SRM 53-00-06-201-006-A01. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
